MAUDE Adverse Event Report: BECTON DICKINSON BD CHEMOTHERAPY SHARPS COLLECTOR SLIDE TOP WITH GASKET; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD CHEMOTHERAPY SHARPS COLLECTOR SLIDE TOP WITH GASKET; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305604
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: (b)(4).Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that 10 bd¿ chemotherapy sharps collectors with slide top and gasket were received without lids.The following information was provided by the initial reporter: "customer received 10 chemo waste bins without lids.".
 
Additional Manufacturer Narrative
H6.Investigation: the actual product nor photo representation was provided.A review of the device history record (dhr) was not possible since a lot number could not be provided.Also, a review of non-conforming material report (ncmr) for the reported container was performed for the past 12 months and no manufacturing or material defects were identified that could have caused or contributed to the reported incident, ¿missing lids¿.As corrective action a weighing system has already been implemented for this container manufacturing process to ensure the correct quantity of pieces per box before shipping.Unfortunately, a weighted label placed on the box by the weighing system is required along with evidence of the original packaging to identify or confirm this issue.The root cause is inconclusive.H3.Other text : see h10.
 
Event or Problem Description

Brand Name
BD CHEMOTHERAPY SHARPS COLLECTOR SLIDE TOP WITH GASKET
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11122148
Report Number2243072-2021-00007
Device Sequence Number3583689
Product Code FMI
UDI-Device Identifier00382903056040
UDI-Public00382903056040
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305604
Device Catalogue Number305604
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1